# SDR IPXA2015020485576

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 295,756 hours, 20,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31316
- Condition: Damaged
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CP1, UPPER FUSELAGE SKIN HAS LIGHTNING STRIKE, STA 1380-1400, DOT 118-14 BLENDED AREA AT UPPER FUSELAGE SKIN STA 1352-1400 IAW SRM 51-10-02-0G. 2. CHECKED LIMITS ORIG MAT 0.050, REM MAT 0.047, MAT LOSS 0.003 FOUND TO BE WITHIN LIMITS IAW SRM 51-00-19-PT6 AND FOUND 2 EACH CRACK INDICATION 1 AT EACH LIGHTNING STRIKE LOCATION.
